# SDR IPXA2025041011799

- Difficulty date: April 3, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD PANEL 241XFF MISSING INSERT FWD EDGE. DOT 140-010.  REPLACED MISSING FLOORBOARD PANEL 241XFF IAW SREO B757-5320-9692-K
